In Omsk, a nine year old girl with renal insufficiency in a coma after she was made an injection of lidocaine, the incident check the local investigators. On Friday, March 31, reported on the website of the regional investigative Department of the investigative Committee of Russia (TFR).
The test was initiated after it appeared in local media publications about the fact that March 30, treated in the Nephrology unit of children’s city clinical hospital № 3, the girl fell into a coma. “According to preliminary data, the doctor gave the child an injection of lidocaine without checking for allergic reactions, with the result that the girl was having a severe allergic reaction”, — explained in management.
Before the investigators task is to establish the circumstances and causes of the incident and to assess the adequacy of treatment and to give a legal assessment of the actions of physicians.
31 October 2016 in Kursk ten-year-old girl died after the injection of the antibiotic, made by grandma. The child caught colds, the parents went to the hospital, and began self-treatment. After intramuscular injection to the schoolgirl it became bad, after a few minutes she died. Forensic examination showed that the cause of death was anaphylactic shock.